# SDR NACA2024011500004

- Difficulty date: January 15, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,060 hours, 15,275 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LH PACK LIGHT INOP, DOESNT COME ON WHEN THE PACK IS OFF. NO EICAS MSG. DEFERRED LH AIR CONDITIONING PACK IAW B767 MEL 21-31-01-01 CAT C ON 1/15/2024 @0720Z
